EXTREMAL RAYS AND NULL GEODESICS ON A COMPLEX CONFORMAL MANIFOLD

Loading...
Thumbnail Image

Date

1994-02

Journal Title

Journal ISSN

Volume Title

Repository Usage Stats

12
views
6
downloads

Citation Stats

Abstract

<jats:p> A holomorphic conformal structure on a complex manifold X is an everywhere non-degenerate section [Formula: see text] for some line bundle N. In this paper, we show that if X is a projective complex n-dimensional manifold with non-numerically effective K<jats:sub>x</jats:sub> and admits a holomorphic conformal structure, then X ≅ ℚ<jats:sup>n</jats:sup>. This in particular answers affirmatively a question of Kobayashi and Ochiai. They asked if the same holds assuming c<jats:sub>1</jats:sub> (X) > 0. As a consequence, we also show that any projective conformal manifold with an immersed rational null geodesic is necessarily a smooth hyperquadric ℚ<jats:sup>n</jats:sup>. </jats:p>

Department

Description

Provenance

Subjects

Citation

Published Version (Please cite this version)

10.1142/s0129167x94000073

Publication Info

YE, YUN-GANG (1994). EXTREMAL RAYS AND NULL GEODESICS ON A COMPLEX CONFORMAL MANIFOLD. International Journal of Mathematics, 05(01). pp. 141–168. 10.1142/s0129167x94000073 Retrieved from https://hdl.handle.net/10161/28317.

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.


Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.